Just started today on venflaxine
After 5 weeks on citalopram
My anxiety and depression has got worse,I had the same medication 6 years ago but it did seem to help a bit then .
Have had anxiety and bad temper in my work place and now signed off work by my doctor.
Hope the venflaxine works
Aslo have a counselling session (over the phone) set up for two weeks time
Any feedback greatly appreciated
Best wishes Gary
Just started on 37.5 mg venlafaxine?
- 27 Nov 2017 by Garytrainspotter
- 6 Dec 2017
- depression, anxiety, agitation, citalopram, venlafaxine, medication
Have you heard of Ativan or Xanax. My sister swears by Ativan she has anxiety really bad I have social anxiety so my dr. tried me on Zoloft for a month. That was bad for me ! Then she put me on Xanax that worked like a charm ! I’m better now and great full for it. Don’t know if this will help or not ? Good luck
Hi, Gary! Antidepressants/anxiolytics can increase anxiety for the first few days to a week or so but it gets better every day. As your metabolism adjusts to the medication your doctor will probably increase your dose to the maintenance dose of 75 to 150mg daily if needed.
I took Effexor for many years and found it to be exceptionally effective for my anxiety disorders.
Best regards, Wildcat
P.S. CBT is an excellent therapy to learn ways of dealing with the stressors that provoke anxiety.
I am in the same boat as you! My boss sent me home on medical leave to address my anxiety and depression. I had been taking small doses of Citalopram for a few months then it stopped helping, my dr increased the dosage and My symptoms had gotten much worse. Since then I have been prescribed ventaflaxine The first week I was full of energy, today that seems to be gone. Hopefully you get more responses as I am curious how others are responding
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Medication - I just started citalopram 20mg a week ago and I have agitation at times of the day. Is?
Posted 9 Apr 2015 • 4 answers
Posted 19 Mar 2016 • 3 answers
Posted 20 Aug 2016 • 1 answer
Posted 4 Oct 2016 • 2 answers
Posted 13 Oct 2017 • 0 answers